# SDR ASAA2016010914929

- Difficulty date: January 9, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF CORRODED IN SEVERAL AREAS.  ACFT GROUNDED.  FABRICATED NEW FLOOR PANEL 120AF IAW DWG 453A1610, REF F.  ALODINE TREATED AND RESTORED PRIMER FINISH IAW SRM 51-20-01 AND AMM 51-21-72.
